Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
16 Posts
Discussion Starter · #1 ·
i started weaning off Paxil in november.
before weaning i took 20mg per day,
first decreased dose was 20mg one day, 10mg next
next decreased dose was 20 mg every other day
then 10mg every day
and now currently 10mg every other day....

paxil has worked so well for me and i felt that i was stable for long enough to start weaning off.
the first 3 decreased doses only had mild withdrawal symptoms, like mild dizziness and headaches which were tolerable,
but when i got to the last dose (10mg every other day) the withdrawal symptoms were really bad. i fainted the first 2 days of decreasing to this dose! after that i was getting continuous severe nausea and headaches, along with really bad sleeping patterns. i wont even go to sleep till 5am these days!
its also causing wacky emotional rollercoasters! id cry for no reason and im not even sad and theres no trigger, i always end up laughing cuz i dont know why im crying hehe
the symptoms are getting lighter, but verrryyyy slowly

im curious to know if anyone who has or are currently weaning off paxil getting the same or similar withdrawal symptoms?!
id like to hear your experience ^^
 

·
Registered
Joined
·
1,172 Posts
I did a very very short run years and years ago, and got very temporary brain zaps. When I say short run, I basically mean a day or two...

If it helps, whenever I hear about problems with SSRIs, Paxil and Effexor are mentioned alot.

Basically what is happening is you are in withdrawal, and your system is working over time in an attempt to restabilize itself. So, keep your nutrition and health up during the withdrawal period. Better nutrition in your diet means your bodies immune system while readjusting will have more quality nutrients working towards better repair.
 

·
Banned
Joined
·
38,431 Posts
Paxil did nothing for me other than cause anorgasmia when I tried it for three months back in 2000. I went up to 60mg and had no problem rapidly getting off that miserable drug. I remember the ability to orgasm returned 50 hours after my last Paxil dose. Obviously, the ability to orgasm must have been real important to me at that time that I still remember that all these years later.
 
1 - 3 of 3 Posts
Top